December  2015, 7(4): 517-526. doi: 10.3934/jgm.2015.7.517

Invariant metrics on Lie groups

1. 

The University of Toledo, 2801 W Bancroft St., Toledo, OH 43606

Received  January 2015 Revised  August 2015 Published  October 2015

Index formulas for the curvature tensors of an invariant metric on a Lie group are obtained. The results are applied to the problem of characterizing invariant metrics of zero and non-zero constant curvature. Killing vector fields for such metrics are constructed and play an important role in the case of flat metrics.
Citation: Gerard Thompson. Invariant metrics on Lie groups. Journal of Geometric Mechanics, 2015, 7 (4) : 517-526. doi: 10.3934/jgm.2015.7.517
References:
[1]

Handbook of Geometric Analysis, 3, International Press, Boston, 2010. Google Scholar

[2]

Czechoslovak Math. J., 65 (2015), 21-59. doi: 10.1007/s10587-015-0159-4.  Google Scholar

[3]

1st ed., Springer, Berlin, Heidelberg, New York, 1987. doi: 10.1007/978-3-540-74311-8.  Google Scholar

[4]

J. Nonlinear Math. Phys., 19 (2012), 1250015, 11pp. doi: 10.1142/S1402925112500155.  Google Scholar

[5]

J. Geom. Phys., 62 (2012), 1600-1610. doi: 10.1016/j.geomphys.2012.03.003.  Google Scholar

[6]

Monatsh. Math., 176 (2015), 219-239. doi: 10.1007/s00605-014-0692-5.  Google Scholar

[7]

J. Geom. Phys., 82 (2014), 132-144. doi: 10.1016/j.geomphys.2014.04.007.  Google Scholar

[8]

Journal of Geometry and Mechanics, 3 (2011), 323-335. doi: 10.3934/jgm.2011.3.323.  Google Scholar

[9]

Manuscripta Math., 135 (2011), 229-243. doi: 10.1007/s00229-010-0419-4.  Google Scholar

[10]

Advances in Math., 21 (1976), 293-329. doi: 10.1016/S0001-8708(76)80002-3.  Google Scholar

[11]

J. Math. Phys., 17 (1976), 986-994. doi: 10.1063/1.522992.  Google Scholar

[12]

Canad. Math. Bull., 55 (2012), 870-881. doi: 10.4153/CMB-2011-145-6.  Google Scholar

show all references

References:
[1]

Handbook of Geometric Analysis, 3, International Press, Boston, 2010. Google Scholar

[2]

Czechoslovak Math. J., 65 (2015), 21-59. doi: 10.1007/s10587-015-0159-4.  Google Scholar

[3]

1st ed., Springer, Berlin, Heidelberg, New York, 1987. doi: 10.1007/978-3-540-74311-8.  Google Scholar

[4]

J. Nonlinear Math. Phys., 19 (2012), 1250015, 11pp. doi: 10.1142/S1402925112500155.  Google Scholar

[5]

J. Geom. Phys., 62 (2012), 1600-1610. doi: 10.1016/j.geomphys.2012.03.003.  Google Scholar

[6]

Monatsh. Math., 176 (2015), 219-239. doi: 10.1007/s00605-014-0692-5.  Google Scholar

[7]

J. Geom. Phys., 82 (2014), 132-144. doi: 10.1016/j.geomphys.2014.04.007.  Google Scholar

[8]

Journal of Geometry and Mechanics, 3 (2011), 323-335. doi: 10.3934/jgm.2011.3.323.  Google Scholar

[9]

Manuscripta Math., 135 (2011), 229-243. doi: 10.1007/s00229-010-0419-4.  Google Scholar

[10]

Advances in Math., 21 (1976), 293-329. doi: 10.1016/S0001-8708(76)80002-3.  Google Scholar

[11]

J. Math. Phys., 17 (1976), 986-994. doi: 10.1063/1.522992.  Google Scholar

[12]

Canad. Math. Bull., 55 (2012), 870-881. doi: 10.4153/CMB-2011-145-6.  Google Scholar

[1]

Yusi Fan, Chenrui Yao, Liangyun Chen. Structure of sympathetic Lie superalgebras. Electronic Research Archive, , () : -. doi: 10.3934/era.2021020

[2]

F.J. Herranz, J. de Lucas, C. Sardón. Jacobi--Lie systems: Fundamentals and low-dimensional classification. Conference Publications, 2015, 2015 (special) : 605-614. doi: 10.3934/proc.2015.0605

[3]

Dandan Cheng, Qian Hao, Zhiming Li. Scale pressure for amenable group actions. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1091-1102. doi: 10.3934/cpaa.2021008

[4]

Fang Li, Jie Pan. On inner Poisson structures of a quantum cluster algebra without coefficients. Electronic Research Archive, , () : -. doi: 10.3934/era.2021021

[5]

Yves Dumont, Frederic Chiroleu. Vector control for the Chikungunya disease. Mathematical Biosciences & Engineering, 2010, 7 (2) : 313-345. doi: 10.3934/mbe.2010.7.313

[6]

Arseny Egorov. Morse coding for a Fuchsian group of finite covolume. Journal of Modern Dynamics, 2009, 3 (4) : 637-646. doi: 10.3934/jmd.2009.3.637

[7]

Y. Latushkin, B. Layton. The optimal gap condition for invariant manifolds. Discrete & Continuous Dynamical Systems, 1999, 5 (2) : 233-268. doi: 10.3934/dcds.1999.5.233

[8]

Davi Obata. Symmetries of vector fields: The diffeomorphism centralizer. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021063

[9]

Zhimin Chen, Kaihui Liu, Xiuxiang Liu. Evaluating vaccination effectiveness of group-specific fractional-dose strategies. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021062

[10]

Simone Fiori, Italo Cervigni, Mattia Ippoliti, Claudio Menotta. Synthetic nonlinear second-order oscillators on Riemannian manifolds and their numerical simulation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021088

[11]

Philippe Jouan, Ronald Manríquez. Solvable approximations of 3-dimensional almost-Riemannian structures. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021023

[12]

Hyunjin Ahn, Seung-Yeal Ha, Woojoo Shim. Emergent dynamics of a thermodynamic Cucker-Smale ensemble on complete Riemannian manifolds. Kinetic & Related Models, 2021, 14 (2) : 323-351. doi: 10.3934/krm.2021007

[13]

Christopher Bose, Rua Murray. Minimum 'energy' approximations of invariant measures for nonsingular transformations. Discrete & Continuous Dynamical Systems, 2006, 14 (3) : 597-615. doi: 10.3934/dcds.2006.14.597

[14]

Zhang Chen, Xiliang Li, Bixiang Wang. Invariant measures of stochastic delay lattice systems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3235-3269. doi: 10.3934/dcdsb.2020226

[15]

Fatemeh Abtahi, Zeinab Kamali, Maryam Toutounchi. The BSE concepts for vector-valued Lipschitz algebras. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1171-1186. doi: 10.3934/cpaa.2021011

[16]

Clara Cufí-Cabré, Ernest Fontich. Differentiable invariant manifolds of nilpotent parabolic points. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021053

[17]

Michael Grinfeld, Amy Novick-Cohen. Some remarks on stability for a phase field model with memory. Discrete & Continuous Dynamical Systems, 2006, 15 (4) : 1089-1117. doi: 10.3934/dcds.2006.15.1089

[18]

Marco Cirant, Diogo A. Gomes, Edgard A. Pimentel, Héctor Sánchez-Morgado. On some singular mean-field games. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021006

[19]

Seung-Yeal Ha, Jinwook Jung, Jeongho Kim, Jinyeong Park, Xiongtao Zhang. A mean-field limit of the particle swarmalator model. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2021011

[20]

Rafael López, Óscar Perdomo. Constant-speed ramps for a central force field. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3447-3464. doi: 10.3934/dcds.2021003

2019 Impact Factor: 0.649

Metrics

  • PDF downloads (440)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]